# SDR REXA2017040600526

- Difficulty date: April 6, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 26,180 hours, 24,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT BEHIND OVERWING EXIT IS OUT. REPLACED BULB IN LT AFT OVERWING EXIT LIGHT IAW AMM TASK 33-51-21-400-801 OPS CK GOOD.
